# SDR AALA20100707TUL10

- Difficulty date: July 7, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- Aircraft time: 73,391 hours, 39,209 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1497 CANT FRAME CRACKED BELOW RIGHT LOUVER BOX.  INSTALLED DOUBLER PER EA MD80-53-011694.
